Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 11, NWS St. Louis, MO

April 4, 2010Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 4, 2010, 8:58 PM CDT for Pike County, Illinois. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2010, 8:58 PM CDT (01:58 UTC)
Expired
Apr 4, 2010, 9:30 PM CDT
In force
32 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pike County, IL

The radar

The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 3:34 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 334 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2143 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
334 m²/s²
0-3 km storm-relative helicity
480 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WUUS53 KLSX 050158
SVRLSX
ILC149-050230-
/O.NEW.KLSX.SV.W.0011.100405T0158Z-100405T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT SUN APR 4 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 930 PM CDT

* AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM GRIGGSVILLE TO PLEASANT HILL...
  AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLORENCE...MILTON...MONTEZUMA...BEDFORD AND PEARL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3973 9063 3969 9064 3965 9061 3956 9057
      3954 9057 3946 9061 3941 9062 3940 9063
      3943 9100 3977 9072 3977 9061
TIME...MOT...LOC 0158Z 270DEG 44KT 3975 9060 3948 9077
WIND...HAIL 60MPH 1.00IN

$$

BRITT
2 follow-up statements
934 
WWUS53 KLSX 050211
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT SUN APR 4 2010

ILC149-050230-
/O.CON.KLSX.SV.W.0011.000000T0000Z-100405T0230Z/
PIKE IL-
911 PM CDT SUN APR 4 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PIKE COUNTY IN WEST CENTRAL ILLINOIS UNTIL 930 PM CDT...

AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES SOUTHWEST OF WINCHESTER TO 5 MILES NORTHEAST OF
BELLEVIEW...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...BEDFORD AND PEARL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

&&

LAT...LON 3956 9057 3951 9058 3946 9061 3941 9062
      3940 9063 3941 9083 3942 9083 3965 9061
TIME...MOT...LOC 0210Z 285DEG 41KT 3956 9053 3939 9065
WIND...HAIL 60MPH 0.75IN

$$

BRITT
063 
WWUS53 KLSX 050223
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT SUN APR 4 2010

ILC149-050233-
/O.EXP.KLSX.SV.W.0011.000000T0000Z-100405T0230Z/
PIKE IL-
923 PM CDT SUN APR 4 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IN
WEST CENTRAL ILLINOIS WILL EXPIRE AT 930 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 3956 9057 3951 9058 3946 9061 3941 9062
      3940 9063 3941 9083 3942 9083 3965 9061
TIME...MOT...LOC 0223Z 285DEG 41KT 3952 9034 3935 9046

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:55 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 4, 6:55 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT SUN APR 4 2010

.DISCUSSION...
/403 PM CDT SUN APR 4 2010/

INTENSE STORMS SHOULD INITIATE OVER THE NEXT FEW HOURS IN THE
VICINITY OF THE COLD FRONT FROM NEAR KC AREA INTO NE MO.  WIND
FIELDS CERTAINLY FAVORABLE FOR SEVERE STORMS WITH STRONG DEEP LAYER
SHEAR AS WELL AS 0-1KM SHEAR OF 20-30KTS.  ONLY LIMITING FACTOR SO
FAR AS BEEN LOW LEVEL MOISTURE...BUT DURING THE AFTERNOON 50 DEGREE
DEWPOINTS HAVE BEEN SURGING N THROUGH WESTERN MO AND RUC NOW
INDICATES 1000-900MB CAPES HAVE RAMPED UP TO OVER 1000J/KG NEAR KC.
WITH STRONG S WINDS PERSISTING INTO THE EVENING HOURS NO DOUBT
DEWPOINTS AND INSTABILITIES WILL CONTINUE TO INCREASE. VERY LARGE
HAIL AND DAMAGING WINDS STILL APPEAR TO BE THE GREATEST
DANGER...BUT CERTAINLY THINK A TORNADO THREAT WILL BE PRESENT WITH
SOME OF MORE DISCRETE SUPERCELLS EARLY ON. EXPECT THAT THE STORMS
WILL LIKELY MORPH INTO A LINE DURING THE EVENING...AND DROP FAIRLY
QUICKLY INTO S SECTIONS OF THE FA AFTER MIDNIGHT.

OVERALL THINKING REGARDING EVOLUTION OF ADDITIONAL CONVECTION IN THE
MON-TUE TIME FRAME REMAINS MUCH THE SAME.  STORMS/PRECIP SHOULD
WEAKEN OVER S SECTIONS OF THE AREA MONDAY MORNING...WITH THE THREAT
SHIFTING BACK N DURING THE AFTERNOON AS VERY STRONG WAA DEVELOPS IN
ADVANCE OF NEXT SHORTWAVE.  ANOTHER ROUND OF SEVERE WEATHER
CERTAINLY NOT OUT OF THE QUESTION FOR N AREAS AS MUCAPE AND
DIRECTIONAL SHEAR IS PROGGED TO BE RATHER EYE-POPPING.  THIS THREAT
WILL CONTINUE LIFTING N WITH 85H BAROCLINICITY MON NGT...WHICH
SHOULD LIMIT STORM THREAT TO THE FAR N COUNTIES.   TSRA SLOWLY
RETURNS TO THE ENTIRE FORECAST AREA TUE-WED AS THE TROF PUSHES INTO
THE CENTRAL U.S.

00Z AND 12Z NWP OUTPUT IS SLOWER WITH THIS TROF SO AS A RESULT
HAVE UPPED POPS FOR TUE NGT AND WED. HOWEVER BELIEVE THAT THE GFS
IS OVERDONE IN ITS DEPICTION OF AN UPPER LOW FORMING OVER AREA SO
HAVE GONE WITH THE ECMWF SOLN FOR NOW WHICH KEEPS TROF
OPEN...ALBEIT SLOW MOVING.  TROF IS ALSO QUITE DEEP...WHICH
SUGGESTS SOME FAIRLY CHILLY AIR WILL DROP INTO THE AREA IN ITS
WAKE. THIS WILL BE QUITE A CHANGE FROM THE MILD TEMPS OF TODAY-
TUE...AND HAVE DROP TEMPS ON WED AND THU ABOUT A CAT FROM EARLIER
FORECASTS.

TRUETT

&&

.AVIATION...
/638 PM CDT SUN APR 4 2010/
THUNDERSTORMS DEVELOPED OVER WESTERN MISSOURI A COUPLE OF HOURS
AGO AND HAVE BEEN GENERALLY MOVING EAST-NORTHEAST. SOME OF THE
STORMS HAVE BEEN VERY STRONG PRODUCING VERY LARGE HAIL IN EXCESS
OF 2 INCHS. WHILE THE STORMS HAVE BEEN DISCRETE SO FAR...AM STILL
CONCERNED THAT THESE SINGLE CELL STORMS WILL EVOLVE INTO A LINE
LATER THIS EVENING THAT WILL EVENTUALLY AFFECT A LARGE PORTION OF
THE AREA. DAMAGING WINDS AND LARGE HAIL CONTINUE TO BE THE PRIMARY
CONCERN WITH THESE STORMS. THERE IS A POSSIBILITY THAT THE STORMS
WILL REMAIN DISCRETE. IF THAT HAPPENS...THEN PRIMARILY NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS WILL BE UNDER THE GUN TONIGHT.
CONDITIONS WILL BE VFR WITH GUSTY SOUTH WINDS AHEAD OF THE
STORMS...AND IF THIS DOES EVOLVE INTO A LINE THEN THERE WILL BE A
PERIOD OF MVFR BEHIND THE LINE. THE WIND WILL TURN TO THE
NORTHWEST BEHIND THE LINE.

SPECIFICS FOR KSTL...
STILL EXPECTING THE STORMS TO BECOME LINEAR AHEAD OF THE COLD
FRONT THIS EVENING. HOWEVER...IF THIS DOES NOT HAPPEN LAMBERT WILL
LIKELY STAY DRY TONIGHT WITH THE INDIVIDUAL CELLS GOING NORTH OF
THE TERMINAL. WIND WILL REMAIN GUSTY OUT OF THE SOUTH UNTIL THE
STORMS PASS ALTHOUGH THE GUSTS WILL DECREASE THROUGH THE EVENING
HOURS. AGAIN...IF STORMS DO NOT BECOME LINEAR...VFR CONDITIONS
WILL LIKELY PREVAIL THROUGH THE NIGHT. STILL THINK WIND WILL SHIFT
TO THE NORTHWEST EVEN IF WE DON'T GET A LINE OF STORMS AS THE WEAK
COLD FRONT CURRENTLY OVER WESTERN MISSOURI DRIFTS THROUGH THE AREA
BEFORE STALLING SOUTH OF THE METRO AREA.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 4, 4:15 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT SUN APR 4 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-051130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
415 PM CDT SUN APR 4 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NORTHERN
HALF OF MISSOURI AND WEST CENTRAL ILLINOIS THIS EVENING...WITH
THIS THREAT SHIFTING INTO SOUTHERN MISSOURI AND SOUTHERN ILLINOIS
LATER TONIGHT. SOME OF THE STRONGER STORMS WILL PRODUCE LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AND...IN PARTS
OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THERE
WILL ALSO BE THE POSSIBILITY OF TORNADOES THIS EVENING.

MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE ON MONDAY AS A FRONTAL
BOUNDARY SLOWLY WORKS ACROSS THE AREA. THE THREAT OF STORMS
WITH THIS FEATURE WILL BE LIMITED TO EXTREME NORTHERN MISSOURI ON
MONDAY NIGHT.

SEVERAL MORE ROUNDS OF STORMS ARE FORECAST FOR THE TUESDAY THROUGH
WEDNESDAY TIME FRAME AS A STRONG UPPER LEVEL SYSTEM PUSHES INTO
THE CENTRAL U.S.

MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI
RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY IN MANY PARTS OF CENTRAL AND
EASTERN MISSOURI AND SOUTHWEST ILLINOIS TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Apr 4, 8:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
840 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             NEW HARTFORD            39.20N  91.28W
04/04/2010  E1.00 INCH       PIKE               MO   TRAINED SPOTTER

&&

BYRD
Local storm report, Apr 4, 8:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             3 W ASHLEY              39.25N  91.28W
04/04/2010  M1.25 INCH       PIKE               MO   TRAINED SPOTTER

&&

BYRD
Local storm report, Apr 4, 8:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             1 W BOWLING GREEN       39.34N  91.21W
04/04/2010  M0.88 INCH       PIKE               MO   TRAINED SPOTTER

&&

BYRD
Local storm report, Apr 4, 8:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             LOUISIANA               39.44N  91.06W
04/04/2010  E0.70 INCH       PIKE               MO   TRAINED SPOTTER

&&

BYRD
Local storm report, Apr 4, 8:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             6 N MIDWAY              39.06N  92.44W
04/04/2010  E0.50 INCH       BOONE              MO   TRAINED SPOTTER

&&

BYRD
Local storm report, Apr 4, 8:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT SUN APR 04 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     HAIL             1 N EOLIA               39.25N  91.01W
04/04/2010  M1.75 INCH       PIKE               MO   AMATEUR RADIO

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:34 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike26 min
Apr 4, 8:55 PM CDTTornado WarningLSXCalhoun35 min
Apr 4, 9:22 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey38 min
Apr 4, 9:38 PM CDTTornado WarningLSXGreene, Jersey26 min
Apr 4, 9:50 PM CDTSevere Thunderstorm WarningLSXGreene, Pike40 min
Apr 4, 9:55 PM CDTTornado WarningLSXMacoupin35 min
Apr 4, 10:16 PM CDTTornado WarningLSXGreene, Macoupin29 min
Apr 4, 10:30 PM CDTSevere Thunderstorm WarningLSXBond, Macoupin, Montgomery45 min
Apr 4, 10:35 PM CDTTornado WarningLSXMacoupin40 min
Apr 4, 10:41 PM CDTSevere Thunderstorm WarningLSXCalhoun34 min
Apr 4, 10:48 PM CDTTornado WarningLSXMacoupin, Montgomery42 min
Apr 4, 11:13 PM CDTTornado WarningLSXJersey, Macoupin32 min
Apr 4, 11:29 PM CDTTornado WarningLSXMontgomery46 min
Apr 4, 11:51 PM CDTTornado WarningLSXFayette, Montgomery39 min
Apr 4, 11:54 PM CDTSevere Thunderstorm WarningLSXMadison36 min
Apr 5, 12:30 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike30 min
Apr 5, 2:50 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery40 min
Apr 5, 3:28 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery47 min
Apr 5, 4:07 PM CDTAreal Flood AdvisoryLSXMontgomery4 hr
Apr 5, 4:16 PM CDTTornado WarningLSXFayette, Montgomery32 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.